Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK, INC. 6F 90CM SHUTTLE SHEATH; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK, INC. 6F 90CM SHUTTLE SHEATH; INTRODUCER, CATHETER
Lot Number
8396657
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/30/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Fracture and separation of the left radial artery sheath upon sheath removal.Patient was transferred to the operating room for surgical removal.Fda safety report id# (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
6F 90CM SHUTTLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
COOK, INC.
bloomington IN 47402 489
MDR Report Key
10657692
Report Number
MW5097165
Device Sequence Number
3093936
Product Code
PNC
UDI-Device Identifier
00827002132641
UDI-Public
0827002132641
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/06/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
11/27/2020
Device Lot Number
8396657
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
78 YR
Patient Weight
64